# SDR VNAA202401040015

- Difficulty date: November 25, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 19,847 hours, 17,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753SH670
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (2 EAS) IN STA. FS= 349 TO FS= 364 NEAR TO STGR 27 AT MAIN AVIONICS COMPARTMENT. (E/E).   INTERCOSTALS (2 EAS) IN STA. FS= 349 TO FS= 364 NEAR TO STGR 27 AT MAIN AVIONICS COMPARTMENT. (E/E) WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-003-A02 AND WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01
